MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0347-J
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, there was a short video as only the image of the esophagus was taken.The recording only lasted for about 3 minutes, so it was necessary to perform a repeat procedure and another capsule was used for this.There was no user or patient harm.
 
Additional Manufacturer Narrative
This event has been reassessed and the reportability has been determined to be a non reportable malfunction.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: the product sample was not returned to the medtronic laboratory; however, a data files was provided by the customer for analysis.The customer reported there was a short video as only the image of the esophagus was taken.The reported condition was confirmed.The investigation found: the gfh and log files were reviewed found that the capsule stopped transmit data during procedure for unknown reason, this was led to the reported problem.The investigation found the most probable cause to be the product doesn't transmit component.If information is provided in the future, a supplemental report will be issued.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key9167876
Report Number9710107-2019-00448
Device Sequence Number19506267
Product Code NEZ
UDI-Device Identifier07290101362951
UDI-Public07290101362951
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0347-J
Device Catalogue NumberFGS-0347-J
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer10/29/2019
10/29/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date11/12/2019
12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1